# SDR AALA202102019017

- Difficulty date: January 18, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,363 hours, 14,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK -Y765 AT LEVEL BETWEEN FR12 TO FR20 IN PASSENGER CABIN MEASURING: L= 2.418 INCHES, W= 0.375 INCHES, D= 0.075 INCHES.  REPLACED SEAT TRACK PER SRM 51-42-11-801.
